# SDR SWAA2022010555180

- Difficulty date: December 21, 2021
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737
- Aircraft serial: 29810
- Aircraft time: 68,617 hours, 40,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: MAIN CABINE FLOOR SUPPORT CRACK AT STA.540 AND I/B OF SEAT TRACK RBL 24.75 ; / [01] LOCATED AND DRILLED NEW MAIN CABIN FLOOR SUPPORT PER B 737-700 SRM 51-40-05-0G-0; [02] VERIFIED 1.; [03] LATE ENTRY: REMOVED MAIN CABINE FLOOR SUPPORT BETWEEN STA.540 AND RBL 24.75 AS PER B737-700 SRM 51-40-02-0G-0; [04] OK TO INSTALL.; [05] INSTALLED FLOOR SUPPORT AS PER B737-700 SRM 51-40-02-0G-0; [06] VERIFIED ALL STEPS COMPLETED.
